# SDR DALA2021110506811

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,120 hours, 8,013 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 AFTER ENG SHUT DOWN ECAM WARNING CAB PR EXCESS RESIDUAL PRESSURE . ALL DOOR LIGHTS FLASHING RED WHILE PRESS PAGE SHOWED 0 PSI. CORRECTIVE ACTION: CPC OPERATIONAL TEST C/O IAW A330-300 AMM 21-31. NO FAULTS. DPS TEST IAW TSM 52-71. NO FAULTS. NO MESSAGES. (8337506)
